Header

UZH-Logo

Maintenance Infos

Some blowup results for a nonlinear parabolic equation with a gradient term


Chipot, M; Weissler, F (1989). Some blowup results for a nonlinear parabolic equation with a gradient term. SIAM Journal on Numerical Analysis, 20(4):886-907.

Abstract

Under some conditions, a blowup result is proved for the solution $u$ of: \[\begin{gathered} u_t = \Delta u - \left| {\nabla u} \right|^q + \left| {u} \right|^{p - 1} u,\quad t > 0,\quad x \in \Omega \hfill \\ u(t,x) = 0,\quad t > 0,\quad x \in \Gamma , \hfill \\ u(0,x) = \varphi (x),\quad x \in \Omega . \hfill \\ \end{gathered} \] The associated elliptic problem is also studied. ©1989 Society for Industrial and Applied Mathematics

Abstract

Under some conditions, a blowup result is proved for the solution $u$ of: \[\begin{gathered} u_t = \Delta u - \left| {\nabla u} \right|^q + \left| {u} \right|^{p - 1} u,\quad t > 0,\quad x \in \Omega \hfill \\ u(t,x) = 0,\quad t > 0,\quad x \in \Gamma , \hfill \\ u(0,x) = \varphi (x),\quad x \in \Omega . \hfill \\ \end{gathered} \] The associated elliptic problem is also studied. ©1989 Society for Industrial and Applied Mathematics

Statistics

Citations

Altmetrics

Downloads

145 downloads since deposited on 29 Oct 2009
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:gradient dependent nonlinearity; blow-up
Language:English
Date:1989
Deposited On:29 Oct 2009 11:19
Last Modified:05 Apr 2016 13:29
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1429
Additional Information:Copyright © 1989, Society for Industrial and Applied Mathematics
Publisher DOI:https://doi.org/10.1137/0520060
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0682.35010
http://www.ams.org/mathscinet-getitem?mr=1000727

Download

Download PDF  'Some blowup results for a nonlinear parabolic equation with a gradient term'.
Preview
Filetype: PDF
Size: 7MB
View at publisher